# SDR 95ZZZW265

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1032801
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

STL - DURING CRUISE, CABIN PRESSURE BEGAN CLIMBING WITHOUT ABILITY TO CONTROL, AND PASSENGER OXYGEN MASK DEPLOYED.  THE FLIGHT MADE AN UNSCHEDULED LANDING.  REPLACED BOTH OUTFLOW VALVES, (P/N 103280-5-1), AUTO PRESSURE CONTROLLER, (P/N 763810-1),  AND MANUAL PRESSURE CONTROLLER, (P/N 131046-1).  OPS CHECKS NORMAL.  CHECK C-1 - 10-18-94 - MCI.  REF 95ZZZW266, 95ZZZW267, 95ZZZW268.
